Fundamental Solutions for a Class of Multidimensional Elliptic Equations with Several Singular Coefficients release_okpjejtzv5czhclrghxn42bs4y

by Tuhtasin G. Ergashev

Abstract

The main result of the present paper is the construction of fundamental solutions for a class of multidimensional elliptic equations with several singular coefficients. These fundamental solutions are directly connected with multiple hypergeometric functions and the decomposition formula is required for their investigation which would express the multivariable hypergeometric function in terms of products of several simpler hypergeometric functions involving fewer variables. In this paper, such a formula is proved instead of a previously existing recurrence formula.The order of singularity and other properties of the fundamental solutions that are necessary for solving boundary value problems for degenerate second-order elliptic equations are determined
In application/xml+jats format

Published in Journal of Siberian Federal University Mathematics & Physics by Siberian Federal University
ISSN-L 1997-1397
Page(s) 48-57
Release Year 2020
Container Type journal
Publisher Siberian Federal University
Primary Language en (lookup)

Known Files and URLs

application/pdf  117.3 kB
sha1:3b43538697adf1d9f2dd...
web.archive.org (webarchive)
elib.sfu-kras.ru (web)
Read Full Text
Type  article-journal
Stage   published
Year   2020
Container Metadata
Open Access Publication
Not in DOAJ
In ISSN ROAD
ISSN-L:  1997-1397
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
65165d0a-a273-41a5-b1d7-0c1ae2cc0e5d
As JSON object via API